# SDR C8GA2010000059

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Dented
- Location: Zone 100
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX PERFORMING INSPECTIONS IT WAS NOTED THAT THE FWD CARGO COMPARTMENT RT SIDE OF CARGO DOOR FRAME CUT-OUT AT BS 560 BETWEEN STR 23R & 25R.  REMOVED DAMAGE AND FABRICATED WEB REPAIR FROM 7075 T6 .050 DIM. 15.5" X 5". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
